# SDR USAA920070873

- Difficulty date: September 28, 2007
- Submitted: October 1, 2007
- Operation: Air carrier
- Aircraft: N631AW
- Make and model: Airbus A320-231
- Aircraft serial: 077
- Aircraft time: 57,893 hours, 25,897 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: D5348004820200
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - C-06 CHECK - NR 5966749, CORROSION ON THE L2 DOOR CUTOUT LOWER SILL SHAPE SILL FITTING, BS 3158 - BS 3257, S23L.  REPLACED THE L2 DOOR CUTOUT LOWER SILL SHAPE SILL FITTING, BS 3158 - BS 3257, S23L IAW A320 SRM 51-42-11.
